Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

137 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

What could be the reason for gum bleeding even after taking 4vials of ahf ?

hello dr i m heamophilia patient nowadays suffering with gum bleeding i took 4vials of AHF but still bleeding. please help me ?
Thu, 19 Jan 2012
Report Abuse
Question is related to
Diseases and Conditions ,   ,   ,  
Medical Procedures
Medical Topics ,   ,  
Dentist 's  Response
Hi,
You should meet your physician/Hematologist for the treatment. Please do take care of your teeth or gums. If your teeth requires extraction it has to be done under precautionary measures. You should also take care of the following instructions. Massage your gums using your finger after brushing your teeth. Clean your tongue using a tongue scraper. Change your tooth brush once in 3 months. Floss your teeth once daily. Visit your dentist once in 6 months.
I find this answer helpful
General & Family Physician Dr. Mohammed Tauseef's  Response
Hi, Welcome to HealthcareMagic Forum.
Kindly do not worry, as you have taken 4 vials of AHF there should not be a Serious Problem as Most people with hemophilia are able to lead relatively normal lives. However, some patients have significant bleeding events. In such cases you may need transfusions. But Kindly get yourself examined by your Doctor to rule out if you have any bleeding in other parts of your Body, Do not forget to go for regular follow up.
Exercise regularly, Activities such as swimming, bicycle riding and walking can build up muscles while protecting your joints. Maintain good Dental Hygiene, this will remove the Probability of removing your Tooth with unnecessary Gum bleeding.

Wish you Good Health, Take Care.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I was 1week delayed in my period. My last menstrual period was february 28,2014. Then i decided to took pregnancy test and it was positive result. After that i decided to take misoprostol. 2 orally and 2 was inserted to my vagina.. And no bleeding occurs. The next day i decided to take another 3 orally and 2 vaginally. Still no bleeding occurs. And today i took 4 orally and 4 vaginally but no bleeding occurs. What does it mean? Is it possible that i get a positive pregnancy test but not pregnant? And i am not really pregnant that is why im not bleeding? Thanks for the answer.

doctor1 MD

Hi...i got my last periods on 27/12/2013 .... I took a pregnancy test and it it came to be positive on 30/1/2014...i took mifeprestone on the same date... N after 24 hours i took 2 tablets of misoprostol...There was cramping amd only light spotting...no bleeding After 12 hours i took another 2 tablets of misoprostol...it has been 4 hrs but there is no bleeding yet...what should i do?

doctor1 MD

I am having contstant uterine bleeding going on the 4th mo Not on birth control am 29 clean paps doc says just let it ride Hello, I am a 29 yo female. I am having constant bleeding, from period flow to spotting, for over three months now. I am experiencing now some moderate pain that feels like maybe swelling or bloating in the pelvic area, and have had back pain throughout the duration of whatever this is. Have been having SEVERE mood swings, that s been the hardest part. Clean pap, OB put me on Loestrin 24 but I stopped taking it after I sobbed at work. Did ultrasound but didn t see anything? She is just saying let it ride and see what happens, but I really feel like there is something wrong. I ve always been very regular, and the longer I let it ride, the more intense things seem to get. Had a physical at my GP and all that found was low good cholesterol and high blood sugar but nothing to the extent to warrant and further medical treatment , diet and exercise recommended. I am overweight. Any suggestions or ideas as to what this could or what my next step should be would be GREATLY appreciated.

Recent questions on  Uterine bleeding

doctor1 MD

Hi Last year my husband slept with several prostitution and later I was diagnosed with trichnomiasis a sti, still my spotting continued so went for ultrasound which showed polyp in utreus. Is it linked to sexually transmitted infection.

doctor1 MD

If we use gestofit tablets through mouth what happened If we use gesttofit 200 through mouth what happened

doctor1 MD

I have just gone 1 year without a period. I went last month and had my pap. Everything was fine. Last Friday after going to the restroom I noticed pink blood. I thought I might be starting another period. t Then nothing. The same thing happened...

doctor1 MD

dizziness, eye exam normal except endpoint nystagmus, nausea and fatigue, denies vomiting. dizziness room is spinning last over 2 months, worsen last week lasting 2-3hours. undergoing treatment for abnormal uterine bleeding. no HEENT infection or symptoms. what are possible diagnosis?

doctor1 MD

im 34 yrs old,i go to obgyne last week coz my monthly menstruation not coming and wen i try pregnancy kit negative.she finds in my ultrasound i have uterine bleeding and she advice to take duphaston 10mg 2x aday 4 10 days.it is okey 4 me now dat im pregnant / 0ct 29 positive in pregnancy kit.and im already yellow discharge now.what will i do.it is to be continued my pregnancy?

doctor1 MD

Hi. I am in my ninth week of pregnancy and the recent scan showed some uterine bleeding. My doctor has prescribed susten 100 but I am wary of taking the same after having read about the possible side effects on the baby and me. I have had a normal and healthy pregnancy earlier with no medical history. Please advise.